The slope conjecture for graph knots

Kimihiko Motegi, Toshie Takata

Research output: Contribution to journalArticle

4 Citations (Scopus)


The slope conjecture proposed by Garoufalidis asserts that the Jones slopes given by the sequence of degrees of the coloured Jones polynomials are boundary slopes. We verify the slope conjecture for graph knots, i.e. knots whose Gromov volume vanish.

Original languageEnglish
Pages (from-to)383-392
Number of pages10
JournalMathematical Proceedings of the Cambridge Philosophical Society
Issue number3
Publication statusPublished - May 1 2017


All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this